You Calling Me Thin Skinned?

I am getting black and blue marks appearing on my body and I can’t remember actually walking into anything or being hit by anything. I have this huge one on the back of my leg, about three inches in diameter.

Also, when I had my pet scan last week, an IV was inserted into my hand and a bandage placed over it and left there for the day. When it was taken off, another bandage was put over the insertion point, which, when I took off later that night, took the top layer of skin with it.

When I went to see my doctor the other day, I showed him my various markings and he said that because I am on plavix, some bleeding and bruising was to be expected, but also, because I have been on prednisone for so long (5 years in April without a break), my skin is beginning to thin, a side effect of long term use of prednisone.

What other joys will this drug present itself with? Now that my sarcoidosis is again active in the heart, it looks like after I have an echocardiogram, I am going to be put back up on high doses of prednisone. Here comes the prednisone demon again!

Please feel free to leave a comment, and although they are appreciated, please note that I may not be able to respond to all comments

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s